ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Периодические произведения групп

Адян, С. И. and Атабекян, В. С. (2017) Периодические произведения групп. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (3). pp. 3-15. ISSN 00002-3043

[img]
Preview
PDF
Download (2445Kb) | Preview
    Item Type: Article
    Additional Information: Periodic products of groups / S. I. Adian, V. S. Atabekyan.
    Uncontrolled Keywords: Периодическая группа, n-периодическое произведение, автоморфизм, подгруппа, равномерная неаменабельность, С*-простая группа
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 09 Aug 2017 11:52
    Last Modified: 09 Aug 2017 11:52
    URI: http://mathematics.asj-oa.am/id/eprint/2550

    Actions (login required)

    View Item